# SDR RAIA00107033

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 11,497 hours, 12,575 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 10,135 hours, 10,296 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 31058865
- Part serial: 171
- Condition: Failed
- Location: Right Engine
- Part time: 3,312 hours, 3,765 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7229-GRR-RIGHT ENGINE WILL NOT START. MAINTENANCE INSPECTED AND REPLACED THE RIGHT ENGINE IGNITION EXCITER BOX.
